Olfen Max 20mg / g diclofenac gel 50g ankle sprain knee pain

Teva

Sale price £13.99 Regular price £20.00

Tax included. Shipping calculated at checkout.

The diclofenac contained in Olfen Max 20mg / g diclofenac gel is a non-steroidal anti-inflammatory drug. Indicated for the symptomatic treatment of pain in acute strains, sprains and bruises. Can be used over the age of 14.

Composition of Olfen Max 20mg / g diclofenac gel ankle sprain knee pain:

Active substance: diclofenac (Diclofenacum natricum). 1g contains 23.2 mg of diclofenac diethylammonium (equivalent to 20 mg of diclofenac sodium) and excipients: isopropyl alcohol, propylene glycol (E 1520), cocosyl caprylocaproate, liquid paraffin, carbomer, macrogol, cetostearyl ether, diethylamine, oleic acid, butylhydroxy (E 321) fragrance (containing citronellol, geraniol, benzyl alcohol, linalool, limonene, citral, farnesol, coumarin and eugenol), purified water.

Action ankle sprain knee pain Olfen Max 20mg / g diclofenac gel:

The drug is indicated for topical application to the skin in the symptomatic treatment of pain in acute bruises, sprains and strains resulting from blunt injuries. The medicinal product Olfen Max 20mg / g gel contains diclofenac as an active substance, i.e. a non-steroidal anti-inflammatory drug. The drug is intended for use in adults and for short-term use in adolescents over 14 years of age.

Application:
The medicinal product Olfen Max 20mg / g gel is indicated for local, symptomatic treatment of pain in acute strains, bruises and sprains caused by blunt injuries. The drug can be used in adolescents over 14 years of age and adults.

Additional information:
Store the product out of reach of children, at room temperature. It is recommended to protect against moisture and light. The drug contains propylene glycol (E1520) - 54 mg of propylene glycol in 1 g of gel. The drug contains butylated hydroxytoluene (E321), which is a component that may cause local skin reactions (e.g. contact dermatitis) or irritate the eyes and mucous membranes. The drug contains fragrances (fragrance composed of components such as: benzyl alcohol (0.15 mg / g), citral, citronellol, coumarin, eugenol, farnesol, geraniol, d-limonene and linalool), which may cause allergic reactions, and also benzyl alcohol may be irritating locally. The gel can only be applied to an intact, undamaged, unchanged skin surface. Avoid contact with the oral mucosa and eyes. Do not use orally. Sun exposure and visits to the solarium should be avoided during treatment. The application site (after the gel has dried) can be covered with an air-permeable (non-occlusive) bandage, but no air-tight occlusive dressings should be used. Use during pregnancy and breastfeeding: every woman should consult a doctor before use, but in the first and second trimester, the use of the drug is allowed only on the doctor's recommendation (in the third trimester, the use of the drug is contraindicated), also during breastfeeding, the drug can be use only on the recommendation of a doctor, but remember not to apply it to the breast area, not to use it on large areas of the skin and not to use it for a long time. Sun exposure and visits to the solarium should be avoided during treatment. The application site (after the gel has dried) can be covered with an air-permeable (non-occlusive) bandage, but no air-tight occlusive dressings should be used. Use during pregnancy and breastfeeding: every woman should consult a doctor before use, but in the first and second trimester, the use of the drug is allowed only on the doctor's recommendation (in the third trimester, the use of the drug is contraindicated), also during breastfeeding, the drug can be use only on the recommendation of a doctor, but remember not to apply it to the breast area, not to use it on large areas of the skin and not to use it for a long time. Sun exposure and visits to the solarium should be avoided during treatment. The application site (after the gel has dried) can be covered with an air-permeable (non-occlusive) bandage, but no air-tight occlusive dressings should be used. Use during pregnancy and breastfeeding: every woman should consult a doctor before use, but in the first and second trimester, the use of the drug is allowed only on the doctor's recommendation (in the third trimester, the use of the drug is contraindicated), also during breastfeeding, the drug can be use only on the recommendation of a doctor, but remember not to apply it to the breast area, not to use it on large areas of the skin and not to use it for a long time. The application site (after the gel has dried) can be covered with an air-permeable (non-occlusive) bandage, but no air-tight occlusive dressings should be used. Use during pregnancy and breastfeeding: every woman should consult a doctor before use, but in the first and second trimester, the use of the drug is allowed only on the doctor's recommendation (in the third trimester, the use of the drug is contraindicated), also during breastfeeding, the drug can be use only on the recommendation of a doctor, but remember not to apply it to the breast area, not to use it on large areas of the skin and not to use it for a long time. The application site (after the gel has dried) can be covered with an air-permeable (non-occlusive) bandage, but no air-tight occlusive dressings should be used. Use during pregnancy and breastfeeding: every woman should consult a doctor before use, but in the first and second trimester, the use of the drug is allowed only on the doctor's recommendation (in the third trimester, the use of the drug is contraindicated), also during breastfeeding, the drug can be use only on the recommendation of a doctor, but remember not to apply it to the breast area, not to use it on large areas of the skin and not to use it for a long time. however, no airtight occlusive dressings should be used. Use during pregnancy and breastfeeding: every woman should consult a doctor before use, but in the first and second trimester, the use of the drug is allowed only on the doctor's recommendation (in the third trimester, the use of the drug is contraindicated), also during breastfeeding, the drug can be use only on the recommendation of a doctor, but remember not to apply it to the breast area, not to use it on large areas of the skin and not to use it for a long time. however, no airtight occlusive dressings should be used. Use during pregnancy and breastfeeding: every woman should consult a doctor before use, but in the first and second trimester, the use of the drug is allowed only on the doctor's recommendation (in the third trimester, the use of the drug is contraindicated), also during breastfeeding, the drug can be use only on the recommendation of a doctor, but remember not to apply it to the breast area, not to use it on large areas of the skin and not to use it for a long time.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in people who have ever had breathing difficulties (asthma, bronchospasm), hives, runny nose, swelling of the face or tongue after taking or using medicines containing acetylsalicylic acid or other non-steroidal anti-inflammatory drugs. Do not use in adolescents and children under 14 years of age. Do not use in women in the third trimester of pregnancy. Do not use in the case of skin infections, eczema, inflammations, do not use on open wounds and mucous membranes.

Side effects:
The use of the drug may cause side effects in some people, sometimes of a severe nature (especially rare and very rare side effects). Stop taking the medicine and consult a doctor immediately if you develop the following symptoms: skin rash with blisters; hives; wheezing, shortness of breath or tightness in the chest (asthma); swelling of the face, lips, tongue or throat. Other possible side effects - common: skin rash, itching, redness, eczema, dermatitis (e.g. contact dermatitis); uncommon: peeling of the skin, skin dehydration, edema; very rare: lumpy rash, gastrointestinal disturbances, hypersensitivity reactions (e.g. urticaria), photosensitivity reaction with skin reactions after exposure to sunlight; Not known: burning sensation at the application site, dry skin. When the drug is used for a long time or over a large area of ​​the body, systemic side effects may occur (as with the use of oral drugs with diclofenac, e.g. on the digestive system, liver or kidneys).

Dosage of ankle sprain knee pain Olfen Max 20mg / g diclofenac gel:

The drug should be used as described in the leaflet or according to the doctor's instructions. Adolescents over 14 years of age, adults: use twice a day (preferably in the morning and evening). Use an amount appropriate to the size of the treated area at a time, usually 1-4 g of gel (the amount of gel the size of a cherry or the size of a walnut). The maximum daily dose: 8 g of gel. Spread a thin layer of the drug on the skin, then gently massage it in. Wash hands after each use, unless they are in the treatment area. Duration of treatment: depends on symptoms and underlying disease. The drug can be used for a week without consulting a doctor first. Remember that if there is no improvement or the symptoms get worse after 3-5 days of treatment, consult your doctor.